# SDR SWAA2021090799870

- Difficulty date: July 29, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ON REAR SPAR IRSS 216 AT LT WING (1 EA) ; 2021-341300 / [01] REMOVED CORRUGATED PLATE TRAILING EDGE LOCATED ON REAR SPAR IRSS 216 AT LT WING DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS IN SRM B737-700. IAW B737-700 SRM 51-40-02. MEASURES OF CRACK IS L=1.723 TOOL USED CALIPER PN:DIGITAL 150; SN: AE-412610; DUE DATE: 21/MAY/22; [02] PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NOT FOUND MORE DAMAGE AND OBTAINED OK TO INSTALL NEW CORRUGATED PLATE AND FASTENERS ON TRAILING EDGE LOCATED ON REAR SPAR IRSS 216 AT LT WING; [03] OK TO INSTALL; [04] INSTALLED NEW CORRUGATED PLATE AND FASTENERS ON TRAILING EDGE LOCATED ON REAR SPAR IRSS 216 AT LT WING IAW B737-700 SRM 51-40-02 AND DWG #115A2001 SHEET 30 REV A.; [05] REPLACED CORRUGATED PLATE ON TRAILING EDGE LOCATED ON REAR SPAR IRSS 216 AT LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 AND DWG #115A2001 SHEET 30 REV A.; [06] JOB COMPLETED
